# SDR USAA2009121493338

- Difficulty date: December 6, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON STRINGER BETWEEN BS 1088 TO BS 1138, WL 230.  REPLACED STRINGER BETWEEN BS 1088 TO BS 1138, WL 230 IAW B737 SRM 51-40-02 & BOEING DRAWING 65-46579.
